# SDR AALA20180308005

- Difficulty date: March 7, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 73,411 hours, 8,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: G603106
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEAKER GUARD FOR EMERGENCY PANEL BROKEN.  REPLACED THE EMERGENCY PANEL AT P8 IAW AMM 25-63-02-700-801.
